# SDR ASAA2017032820291

- Difficulty date: March 28, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,537 hours, 10,412 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL 24 FAN BLADE SHIMS ON THE NR 1 ENGINE ARE WORN.  ACFT GROUNDED. REMOVED AND REPLACED THE SHIMS.
